# SDR FDEA201512224068

- Difficulty date: December 22, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 25,698 hours, 14,107 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB OUT, PASSING APPROX 10,000' RECEIVED ECAM WARNING & CRC OF CABIN MID CARGO SMOKE.  NR 2 PACK FAULT TEMPS HIGH.  DURING CLIMB OUT CRC SOUNDED, ECAM SHOWED CARGO COMP LOWER SMOKE DET WARNING.  MCD & LOWER CARGO SMOKE DETECTION WERE TROUBLE SHOT & DETERMINED TO BE CAUSED BY PACK NR 2 OVERHEAT.  SYSTEMS WERE TESTED & DISCREPANCIES CLEARED BY SLC AMT.   REPLACED PACK TEMP CONTROLLER & PROBLEM REMAINED.  REINSTALLED ORIGINAL CONTROLLER, REPLACED TEMP SENSOR 14HH & PROBLEM REMAINED, REMAINED DEFERRED.  SYS WAS OPERATIONAL TESTED IAW AMM A COUPLE OF DAYS LATE & PACK OPERATED NORMAL.  DISCREPANCY WAS CLEARED.
